# SDR A6WA202111087955

- Difficulty date: November 8, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 36,040 hours, 34,999 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Handle
- Part number: 7455001
- Part serial: 0705
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, THE CREW RECEIVED A FLAP FAILURE MESSAGE.  CREW ELECTED TO  GO AROUND, COORDINATE WITH DISPATCH & DECLARED AN EMERGENCY.  CREW  COMMUNICATED WITH  F/A AND PAX,   RETURNED & LANDED  WITHOUT FURTHER INCIDENT.  FLAPS FAILED AT 20 DEG ON APPROACH WHEN 30 DEG SELECTED.    PERFORMED FLAP RESET PROCEDURE IAW AWAC  SUP 98-18I BOX 12 FLAPS RESET.   AIRCRAFT REMOVED FROM SERVICE.  R&R FLAP HANDLE /GAURD IAW AMM 27-51-01.  OPS CHECK GOOD.  FAULT NO LONGER EXISTS.
